UNIGE document Scientific Article
previous document  unige:12767  next document
add to browser collection
Title

Transfer operators acting on Zygmund functions

Authors
Jiang, Yunping
Lanford, Oscar E.
Published in Transactions of the American Mathematical Society. 1996, vol. 348, no. 4, p. 1599-1615
Stable URL http://archive-ouverte.unige.ch/unige:12767
Full text
Article (Published version) (400 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

154 hits

0 download

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :